# SDR 2001UALA02488

- Difficulty date: December 28, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME INNER FLANGE LOWER SURFACE IS GOUGED BODY STATION 1500, RBL8, WL 147.  MAJOR REPAIR ACCOMPLISHED.  INNER J-ANGLE DOUBLER INSTALLED.
